# SDR SB07008

- Difficulty date: January 27, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE REPORTED THE FORWARD SECTION OF LOW LEVEL EMERGENCY LIGHTS WERE WEAK.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
